MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 8 X 16, PLIABLE; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 8 X 16, PLIABLE; MESH, SURGICAL
Catalog Number 0816001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Cellulitis (1768); Post Operative Wound Infection (2446)
Date of Event 01/16/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On 14/aug/2025, pmqa received notification from legal that the plaintiff profile form was received associated with this event.As per the ppf form, the patient underwent an ¿incisional hernia¿ surgery and was implanted with two strattice devices on (b)(6) 2018.The patient underwent an ¿incision & drainage of abdominal wall abscess, debridement¿ on (b)(6) 2019.The patient underwent an ¿abscess drainage/incision & drainage¿ on (b)(6) 2021.The patient underwent an ¿incision & drainage¿ on (b)(6) 2021.The patient underwent a ¿non-healing suture abscess, suture removal, abscess cavity debrided¿ on (b)(6) 2021.The form lists the conditions that were treated were ¿open incisional hernia repair (2-layer sandwich mesh repair with strattice and a primary fascia closure); abscess cavity debrided¿ between (b)(6) 2018 and (b)(6) 2018.The patient was then treated for ¿incision & drainage of abdominal wall abscess; debridement¿ on (b)(6) 2019.The patient received treatment for ¿abdominal wall pain; abdominal wall abscess; abscess drainage/incision & drainage¿ on or about (b)(6) 2021.The patient received ¿incision & drainage; chronic abdominal wound infection; suture abscess (suture cut); intubation¿ on or about (b)(6) 2021.The patient also received treatment for ¿non-healing suture abscess; suture removal; abscess cavity debrided; scar tissue removal; wound vac placed¿ on or about (b)(6) 2021.The patient received ongoing treatment for ¿ wound care¿ between approximately 2018-2022.The patient was treated for ¿abdominal pain; wound check; cellulitis of abdominal wall¿ on or about (b)(6) 2021.The patient was seen for ¿primary care; hernia symptoms; abdominal wall pain; abdominal wall abscess¿ between approximately 2017 to present.The patient received treatment for ¿abdominal wall pain; abdominal wall abscess; abscess drainage/ i & d; chronic abdominal wound infection¿ between (b)(6) 2021.The patient was seen for ¿chronic abdominal wound infection; nonhealing suture abscess; post-op follow-ups¿ between 2021 and 2022.The ppf form also indicates that the patient was implanted with two non-abbvie devices, ¿ventralex mesh,¿ on (b)(6) 2016.The devices were revised on (b)(6) 2016 due to ¿excision of old mesh and open ventral hernia repair with suture.¿ the devices were subsequently revised on (b)(6) 2018 due to ¿open incisional hernia repair (2-layer sandwich mesh repair with strattice and a primary fascia closure).¿ the devices were also revised on (b)(6) 2019 due to ¿incision & drainage of abdominal wall abscess, debridement.¿ the devices were revised on (b)(6) 2021 due to ¿abscess drainage/incision & drainage.¿ the devices were also revised on (b)(6) 2021 due to ¿incision & drainage.¿ the devices were also revised on (b)(6) 2021 due to ¿suture removal, abscess cavity debrided, scar tissue removal, wound vac placement.¿ this is the same event and the same patient reported under patient identifier (b)(6), (emdr-(b)(4)).This emdr is being submitted for the suspect product.
 
Additional Manufacturer Narrative
The lot associated with this event was not reported and remains unknown; therefore a review into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 8 X 16, PLIABLE
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer Contact
terry ingram
1 millennium way
branchburg, NJ 08876
8479366324
MDR Report Key22916210
Report Number1000306051-2025-00082
Device Sequence Number18596755
Product Code FTM
UDI-Device Identifier00818410010072
UDI-Public(01)00818410010072
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0816001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale